Topology of character varieties and representations of quivers

Hausel T, Letellier E, Rodríguez Villegas F. 2010. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 348(3–4), 131–135.


Journal Article | Published
Author
Hausel, TamasIST Austria; Letellier, Emmanuel; Rodríguez Villegas, Fernando
Abstract
In Hausel et al. (2008) [10] we presented a conjecture generalizing the Cauchy formula for Macdonald polynomial. This conjecture encodes the mixed Hodge polynomials of the character varieties of representations of the fundamental group of a punctured Riemann surface of genus g. We proved several results which support this conjecture. Here we announce new results which are consequences of those in Hausel et al. (2008) [10].
Publishing Year
Date Published
2010-02-01
Journal Title
Comptes Rendus Mathematique
Volume
348
Issue
3-4
Page
131 - 135
IST-REx-ID

Cite this

Hausel T, Letellier E, Rodríguez Villegas F. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 2010;348(3-4):131-135. doi:10.1016/j.crma.2010.01.025
Hausel, T., Letellier, E., & Rodríguez Villegas, F. (2010). Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. Elsevier. https://doi.org/10.1016/j.crma.2010.01.025
Hausel, Tamás, Emmanuel Letellier, and Fernando Rodríguez Villegas. “Topology of Character Varieties and Representations of Quivers.” Comptes Rendus Mathematique. Elsevier, 2010. https://doi.org/10.1016/j.crma.2010.01.025.
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Topology of character varieties and representations of quivers,” Comptes Rendus Mathematique, vol. 348, no. 3–4. Elsevier, pp. 131–135, 2010.
Hausel T, Letellier E, Rodríguez Villegas F. 2010. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 348(3–4), 131–135.
Hausel, Tamás, et al. “Topology of Character Varieties and Representations of Quivers.” Comptes Rendus Mathematique, vol. 348, no. 3–4, Elsevier, 2010, pp. 131–35, doi:10.1016/j.crma.2010.01.025.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar